Vol. 15, No. 8, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1865–2122
Issue 7, 1593–1864
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Flag manifolds over semifields

Huanchen Bao and Xuhua He

Vol. 15 (2021), No. 8, 2037–2069
Abstract

In this paper, we develop the theory of flag manifolds over a semifield for any Kac–Moody root datum. We show that a flag manifold over a semifield admits a natural action of the monoid over that semifield associated with the Kac–Moody datum and admits a cellular decomposition. This extends the previous work of Lusztig, Postnikov, Rietsch, and others on the totally nonnegative flag manifolds (of finite type) and the work of Lusztig, Speyer, Williams on the tropical flag manifolds (of finite type). As an important consequence, we prove a conjecture of Lusztig on the duality of a totally nonnegative flag manifold of finite type.

Keywords
flag manifolds, Kac–Moody groups, total positivity
Mathematical Subject Classification
Primary: 14M15, 15B48, 20G44
Milestones
Received: 8 July 2020
Revised: 24 November 2020
Accepted: 23 February 2021
Published: 10 November 2021
Authors
Huanchen Bao
Department of Mathematics
National University of Singapore
Singapore
Xuhua He
The Institute of Mathematical Sciences and Department of Mathematics
Chinese University of Hong Kong
Shatin, N.T.
Hong Kong SAR
China